Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had sex, light period, abdominal pain. Could this just be stress induced?

I just started having sex again in march, then received my period that i have not had in months, I have a gyno apt sat, and started another period 2 weeks after the previous one, now having right abdominal pain and the period was weird it was light and then increased as the week went on. could this just be stress induced? what could it be? please help
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It is possible for periods to be stress induced as periods are regulated by hormones and getting a period irregularly can cause you to have problems. What I recommend is that you first get tested for your periods by a gynecologist. Then, you can start to regularize your periods by taking pills. These will be pills such as OCPs which when stopped will allow you to get periods. These pills are taken in cycles of 21 days. When you stop the pill after 21 days, you will get periods. I hope this helps you.

Dr Vineet
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor